# SDR DALA2024032203670

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3719, CORROSION, AFT WET AREA MULTIPLE CORROSION AT MOP-SILL STA 947 TO STA 984 LBL 51 WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE ON L/H MOP SILL STA 947-984 LBL 51 WL 208 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-70-15-1A; REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-0G AND DWG. 147A8501. (LP 0255423)
